Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Note on the Functions of the Form $f(x) \equiv \phi(x) + a_1 x^{n-1} + a_2 x^{n-2} + \cdots + a_n$ Which in a Given Interval Differ the Least Possible From Zero

H. F. Blichfeldt
Transactions of the American Mathematical Society
Vol. 2, No. 1 (Jan., 1901), pp. 100-102
DOI: 10.2307/1986309
Stable URL: http://www.jstor.org/stable/1986309
Page Count: 3
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
Note on the Functions of the Form $f(x) \equiv \phi(x) + a_1 x^{n-1} + a_2 x^{n-2} + \cdots + a_n$ Which in a Given Interval Differ the Least Possible From Zero
We're having trouble loading this content. Download PDF instead.

Page Thumbnails